# SDR UHLA2013090500480

- Difficulty date: September 5, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 21,637 hours, 12,348 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND NR 2 DOOR STOP FITTING ON LT SECTION OF AFT SERVICE DOOR.  R & R ONE DOOR STOP FITTING ON LT SECTION OF AFT SERVICE DOOR.
